Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fullness after eating, discomfort in upper abdomen, fatigue, burning sensation when drinking warm beverages. Reason?

I have been having discomfort and dull pain in my upper abdomen , below my sternum..after eating I feel overly full in that area...but not in my lower abdomen. Have a burning sensation when drinking warm beverages and had some pain when I swallowed in that area the other day. Now have discomfort, fatigue and on and off stomach pain
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

With your symptoms the following are the possibilities.

1. Gastritis

2.Nonulcer dyspepsia

3.Acid peptic disease such as peptic ulcers in the stomach and duodenum.

4.Reflux esophagitis.

In such cases antacid medications like pantoprazole or omeprazole will give relief from symptoms.

And an upper gut endoscopy has to be done to look for any ulcers or reflux esophagitis.

Hence I advise you to consult the physician or a gastroenterologist for further evaluation and for treatment.

Hope I have answered your query.

Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor